MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404292
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4 unique identifier (udi) for pump: (b)(4).Updated evaluation conclusion codes h6.Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.The cylinder kink resistant tubing (krt) was microscopically inspected and leak testing.It was found a hole from wear.The cylinder did not pass the leakage testing due to the leak found at corner of a fold in the proximal end.Momentary squeeze (ms) pump was microscopically inspected, and it was observed that the tubing was cut down to the pump block.Ms pump passed the leakage and functional testing.Based on the information available and analysis results, the hole and leak identified in one of the cylinders could have caused or contributed to the reported clinical observation of mechanical problem.
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not performing as expected.Two weeks later a revision surgery was performed, upon examination a crack in the right cylinder connecting tube.The pump and right cylinder were explanted and replaced.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 unique identifier (udi) for pump: (b)(4).

Brand Name
AMS 700 LGX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22162392
Report Number2124215-2025-35575
Device Sequence Number13113756
Product Code JCW
UDI-Device Identifier00878953003948
UDI-Public(01)00878953003948(17)210310(10)125031001
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/10/2021
Device Model Number72404292
Device Catalogue Number72404292
Device Lot Number125031001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date06/07/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP: LOT 1100401594 UPN 72404310; PUMP: LOT 1100401594 UPN 72404310
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexMale